# SDR DALA2017010200003

- Difficulty date: December 31, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rivet
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE, LE WING XRS 115.500. RIVET SEEPING FUEL.  REPAIRED IAW ER/A PR551844-14, SRM 51-40-02.
